# SDR COMA9860129

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3520521
- Condition: Bent
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND CARGO DOOR STEP PLATE BRACKET, P/N 601R35205-21, BENT BEYOND REPAIR.  REPLACED BRACKET.
